Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/84489
Title: On linear independence of T-spline blending functions
Authors: Zheng, Jianmin.
Sederberg, Thomas W.
Hughes, Thomas J. R.
Scott, Michael A.
Li, Xin.
Issue Date: 2012
Source: Li, X., Zheng, J., Sederberg, T. W., Hughes, T. J.,& Scott, M. A. (2012). On linear independence of T-spline blending functions. Computer Aided Geometric Design, 29(1), 63-76.
Series/Report no.: Computer aided geometric design
Abstract: This paper shows that, for any given T-spline, the linear independence of its blending functions can be determined by computing the nullity of the T-spline-to-NURBS transform matrix. The paper analyzes the class of T-splines for which no perpendicular T-node extensions intersect, and shows that the blending functions for any such T-spline are linearly independent.
URI: https://hdl.handle.net/10356/84489
http://hdl.handle.net/10220/13070
DOI: 10.1016/j.cagd.2011.08.005
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SCSE Journal Articles

SCOPUSTM   
Citations

152
checked on Jul 16, 2020

WEB OF SCIENCETM
Citations 50

138
checked on Oct 18, 2020

Page view(s) 50

608
checked on Oct 21, 2020

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.